# SDR WX0A2015090972855

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 34,134 hours, 23,822 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START & THROUGHOUT FLIGHT, AFT FLIGHT ATTENDANTS REPORTED ELEC BURNT RUBBER SMELL COMING FROM L2 DOOR, JUMP SEAT AREA.  SEE PREVIOUS PAGE.  DETERMINED SMELL COMING FROM A SEALED COMPARTMENT BY L2 DOOR, FLIGHT ATTENDANT JUMP SEAT, RUBBER FROM INSIDE OF CLOSED SEAL COMPARTMENT.  OK FOR SERVICE IAW TSM 05-50-00.
